# SDR VTZA1999019

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A, C

## Discrepancy

FLT 7324 - IAD-ROC - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO SMOKE IN CABIN.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND GROUND RAN AIRCRAFT AND CHECKED FLOWS.  MAINTENANCE COULD NOT DUPLICATE PROBLEM.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
